# SDR 29GA31732020914

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340417
- Aircraft time: 31,330 hours, 35,289 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ON FOLLOWED QRH AND LIGHT EXTINGUISHED.  GEAR SWINGS EIGHT TIMES, NO DEFECT FOUND.  OPS CHECKED GOOD.
